# SDR P5CA2017082500287

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH PRESSURE CONTROLLER FAILED PART 2 ITEM 6H OF EO6736A005_CS.   REMOVED AND REPLACED THE PRESSURE CONTROLLER IAW AMM36-11-08-404-014-007.
